Per citar aquest document: http://ddd.uab.cat/record/5104
Hyperbolic Knots And Cyclic Branched Covers
Paoluzzi, Luisa

Data: 2005
Resum: We collect several results on the determination of hyperbolic knots by means of their cyclic branched covers. We construct examples of knots having two common cyclic branched covers. Finally, we briey discuss the problem of determination of hyperbolic links.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 49 n. 2 (2005) p. 257-284, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_49205_01


28 p, 464.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2016-06-12



   Favorit i Compartir